# SDR CALA2013122093836

- Difficulty date: December 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 73,310 hours, 26,813 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN BECAME HAZY SHORTLY AFTER TURNING APU BLEED ON & RT PACK ON.  ACCOMPLISHED PACK BURNOUT IAW PG 204 THROUGH V AFTER CLEANOUT OF REHEATER & PACK DUCTS OF DEICING FLUID.  NO ODOR OR HAZE IN CABIN AFTER 15 MIN RUNS WITH BOTH BLEEDS & PACKS.
